# SDR DXTA2018060801053

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 9,576 hours, 6,338 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 99124923
- Part serial: 0444
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL400, AN ODOR WAS NOTICED BY CREW, FOLLOWED BY VISUAL SMOKE IN BOTH THE CABIN AND COCKPIT.  SHORTLY AFTER, TWO AMBER CAS MESSAGES FOR ACM OVERTEMP AND EMERGENCY PRESSURIZATION ILLUMINATED. EMERGENCY DESCENT WAS ACCOMPLISHED ALONG WITH COMPLIANCE WITH THE CHECKLIST.  DIVERTED.   REMOVED AND REPLACED THE RT MASS FLOW SHUTOFF VALVE DUE TO BEING FAILED IN THE CLOSED POSITION.  OPS AND LEAK CHECKED GOOD IAW AMM 21-10-00,  VERIFIED OPERATIONAL OF ECU /ACM  WITH ENGINES AND APU RUNNING WITH NO SMOKE OR ACM OVERHEAT MESSAGES.
